Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as anxiety, depression, increased anger), trouble sleeping/snoring, signs of serious liver disease (such as persistent abdominal pain/nausea, unusual tiredness, yellowing eyes/skin, dark urine). Most men using testosterone therapy notice a slight increase in their aggressiveness but because these side effects were found in men taking oral testosterone (causes liver problems which leads to skin color changes) or abusing testosterone, it is unlikely these will be an issue for you.
I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-